# SDR WX0A2015091872867

- Difficulty date: September 17, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N411NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53245
- Aircraft time: 53,207 hours, 36,433 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT SET UP, EMER LIGHTS WOULD NOT ILLUMINATE OR TEST.  FOUND FWD FLIGHT ATTENDANT EMER LIGHT SWITCH IN ON POSITION WITH SAFETY WIRE BROKEN.  SET SWITCH TO OFF & SAFE TIED SWITCH IAW MM 20-10-18.  OPERATIONS CHECK OF ACFT EMER LIGHT SYS.  OPERATIONS CHECKED GOOD IAW MM 25-65-00.
